Alert archive / Indiana / Areal Flood Warnings in 2012
Areal Flood Warning 3, NWS Indianapolis, IN
NWS Indianapolis, IN issued this areal flood warning at Aug 9, 2012, 3:49 AM EDT for 4 counties in Indiana. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2012, 3:49 AM EDT (07:49 UTC)
- Expired
- Aug 9, 2012, 9:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fountain County, IN, Montgomery County, IN, Parke County, IN, Vermillion County, IN
The radar
The Indianapolis radar (KIND), 88 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 296 J/kg
- Mixed-layer CIN
- -254 J/kg
- Mixed-layer LCL
- 1804 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
978 WGUS43 KIND 090749 FLWIND BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 349 AM EDT THU AUG 9 2012 INC045-107-121-165-091300- /O.NEW.KIND.FA.W.0003.120809T0749Z-120809T1300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FOUNTAIN-MONTGOMERY-PARKE-VERMILLION- 349 AM EDT THU AUG 9 2012 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR... CENTRAL VERMILLION COUNTY IN WEST CENTRAL INDIANA... NORTHERN PARKE COUNTY IN WEST CENTRAL INDIANA... SOUTHERN FOUNTAIN COUNTY IN WEST CENTRAL INDIANA... SOUTHWESTERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA... * UNTIL 900 AM EDT * AT 347 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT OVER 4 INCHES OF RAIN HAD FALLEN IN THE PAST FEW HOURS AT SOME LOCATIONS IN THE WARNED AREA. WIDESPREAD 2 TO 3 INCHES OF RAIN HAD FALLEN ELSEWHERE. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CRAWFORDSVILLE AND NEWPORT. THIS WARNING INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 32 AND 34. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3999 8753 4010 8691 3994 8681 3975 8753 $$ 50
1 follow-up statement
571 WGUS83 KIND 091252 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 852 AM EDT THU AUG 9 2012 INC045-107-121-165-091307- /O.EXP.KIND.FA.W.0003.000000T0000Z-120809T1300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FOUNTAIN-MONTGOMERY-PARKE-VERMILLION- 852 AM EDT THU AUG 9 2012 ...THE FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN FOUNTAIN... SOUTHWESTERN MONTGOMERY...NORTHERN PARKE AND CENTRAL VERMILLION COUNTIES WILL BE ALLOWED TO EXPIRE AT 900 AM EDT... THE HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3999 8753 4010 8691 3994 8681 3975 8753 $$ JAS
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this areal flood warning went out at Aug 9, 3:40 AM EDT, 9 minutes earlier.
Area forecast discussion, Aug 9, 3:40 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 340 AM EDT THU AUG 9 2012 .UPDATE... SYNOPSIS...NEAR TERM...SHORT TERM AND LONG TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 340 AM EDT THU AUG 9 2012 AN UPPER TROUGH MOVING EAST FROM THE MID MISSISSIPPI VALLEY WILL MERGE WITH A STRONG UPPER TROUGH DIGGING INTO THE GREAT LAKES. AS A RESULT MODELS DEVELOP A STRONG UPPER LOW OVER THE SOUTHERN GREAT LAKES BY FRIDAY. ON THE SURFACE...LOW PRESSURE DEVELOPING OVER THE MID MISSISSIPPI VALLEY WILL TRACK EAST ACROSS OUR REGION TONIGHT AND MOVE INTO THE EASTERN GREAT LAKES BY FRIDAY NIGHT. THIS WILL RESULT IN NUMEROUS THUNDERSTORMS LATER TODAY AND VERY COOL TEMPERATURES FRIDAY. AFTER FRIDAY...THE UPPER FLOW GRADUALLY BECOMES MORE ZONAL AS HIGH PRESSURE BUILDS INTO OUR REGION THIS WEEKEND AND THEN MOVES ON TO THE EAST NEXT WEEK. && .NEAR TERM /TODAY/... ISSUED AT 340 AM EDT THU AUG 9 2012 ACTIVE WEATHER WILL OCCUR TODAY WITH NUMEROUS THUNDERSTORMS OCCURRING VERY EARLY THIS MORNING AND AGAIN BY MID OR LATE AFTERNOON. RAPID REFRESH MODEL INDICATES A LULL IN THUNDERSTORMS BY MID OR LATE MORNING. THEN THUNDERSTORMS WILL INCREASE AGAIN LATER THIS AFTERNOON WITH DAYTIME HEATING. MODELS INDICATE MU CAPES UP TO 3000 J/KG THIS AFTERNOON AND SPC HAS US UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS. WILL GO WITH LIKELY POPS MOST AREAS TODAY. HOWEVER OVER FAR SOUTHERN SECTIONS WILL LEAN TOWARDS HIGH CHANCE CATEGORY. WITH A LULL IN THUNDERSTORMS FOR A WHILE AROUND MIDDAY...THERE MAY BE A PERIOD OF SOME SUNSHINE AND WILL GO A LITTLE WARMER THAN MOS NUMBERS. && .SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/... ISSUED AT 340 AM EDT THU AUG 9 2012 EXPECT NUMEROUS THUNDERSTORMS THIS EVENING ESPECIALLY CENTRAL AND EAST. AS LOW PRESSURE STRENGTHENS AND MOVES ON TO THE EAST...MODELS INDICATE A DRY SLOT WILL PUSH EAST INTO OUR REGION OVERNIGHT...CAUSING THUNDERSTORMS TO DIMINISH FROM WEST TO EAST OVERNIGHT. ON FRIDAY MODELS KEEP SOME WRAP AROUND MOISTURE ACROSS OUR NORTHEAST WHILE DRY CONDITIONS WILL BE THE RULE FAR SOUTHWEST AS AIR THERE WILL BE DRIER. MU CAPES ONLY 100-200 J/KG AND WILL NOT MENTION ANY THUNDER. PRECIP ACROSS OUR NORTHEAST HALF WILL BE PRIMARILY LIGHT SHOWERS. A FEW SHOWERS MAY LINGER INTO FAR NORTHEAST SECTIONS FRIDAY EVENING PER MODELS. GRADUAL CLEARING WILL OCCUR FROM THE SOUTHWEST FRIDAY NIGHT AS LOW PRESSURE MOVES INTO THE EASTERN GREAT LAKES AND HIGH PRESSURE BUILDS INTO THE MID MISSISSIPPI VALLEY. FINALLY MOSTLY CLEAR CONDITIONS WILL BE THE RULE SATURDAY AND SATURDAY NIGHT AS HIGH PRESSURE BUILDS INTO OUR REGION. AS FAR AS TEMPERATURES ARE CONCERNED...WENT CLOSE TO A MAV/MET BLEND TONIGHT...FRIDAY AND FRIDAY NIGHT AND CLOSER TO WARMER MET TEMPERATURES SATURDAY WITH MORE SUN. ALSO RAISE MINS SLIGHTLY ACROSS OUR FAR NORTHEAST FRIDAY NIGHT AS SOME CLOUDINESS MAY LINGER THERE UNTIL MORNING. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... ISSUED AT 340 AM EDT THU AUG 9 2012 FOR THE LONG TERM...OUTSIDE OF THE CONTINUED GFS PROBLEMS...MODELS ARE CLOSE ENOUGH THAT ALLBLEND CAN BE USED FOR MOST ITEMS. UPPER FLOW WILL REMAIN NORTHWESTERLY INTO THE LONG TERM...THEN BECOME MORE ZONAL NEAR THE END OF THE PERIOD. A WEAK WAVE WILL MOVE THROUGH THE AREA EARLY IN THE PERIOD...BUT THE SYSTEM WILL NOT HAVE MUCH MOISTURE TO WORK WITH. 12Z ECMWF IS PRETTY DRY...SO WILL CONTINUE A DRY FORECAST. HIGH PRESSURE SHOULD THEN KEEP CONDITIONS DRY INTO WEDNESDAY. TEMPERATURES WILL WARM THROUGH THE LONG TERM. ALLBLEND CONTINUES TO BE CONTAMINATED BY GFS ISSUES...SO BUMPED UP HIGHS A BIT AND LOWERED AFTERNOON DEWPOINTS A BIT THROUGH THE PERIOD. && .AVIATION /DISCUSSION FOR 090600Z TAF ISSUANCE/... ISSUED AT 1238 AM EDT THU AUG 9 2012 WILL NEED TEMPO GROUPS AFTER 06Z AND PROB GROUPS THE REST OF THE PERIOD AS AN UPPER TROUGH ACROSS THE MISSISSIPPI VALLEY PROGRESSES EAST TOWARDS CENTRAL INDIANA...AND AN UPPER LOW MOVES TO NEAR LAKE MICHIGAN AFTER 00Z TONIGHT. MEANWHILE...A FRONTAL BOUNDARY ALONG WITH THUNDERSTORM OUTFLOW BOUNDARIES...DEEPER MOISTURE AND INSTABILITY WILL ALSO SERVE TO FOCUS THUNDERSTORMS ACROSS CENTRAL INDIANA THROUGH THE TAF PERIOD. CEILINGS SHOULD MOSTLY BE VFR AWAY FROM THUNDERSTORMS UNTIL AFTER 00Z WHEN LOW LEVEL MOISTURE INCREASES. COULD SEE SOME MVFR OR WORSE VISIBILITY AT TIMES IN THUNDERSTORMS OR BRIEFLY IN FOG OVERNIGHT. MEANWHILE...WINDS SHOULD BE LESS THAN 10 KNOTS EXCEPT IN STORMS OR NEAR OUTFLOW BOUNDARIES. WIND DIRECTION WILL ALSO BE PROBLEMATIC DEPENDING ON WHERE THE BOUNDARIES SET UP. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...JH NEAR TERM...JH SHORT TERM...JH LONG TERM....50 AVIATION...MK
Hazardous weather outlook, Aug 8, 7:18 PM EDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 718 PM EDT WED AUG 8 2012 INZ021-028>031-035>049-051>057-060>065-067>072-092330- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 718 PM EDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE. HAZARDS: THUNDERSTORMS PRODUCING LIGHTNING...BRIEF HEAVY RAIN...GUSTY WINDS AND SMALL HAIL. TIMING: THROUGHOUT THE NIGHT. DISCUSSION: THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT TONIGHT. ALTHOUGH WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...AN ISOLATED STRONG TO SEVERE STORM CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH THURSDAY NIGHT...WITH THUNDERSTORMS LIKELY FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS...WITH DAMAGING WINDS AND LIGHTNING THE PRIMARY THREATS. BRIEF HEAVY RAIN AND HAIL WILL ALSO BE THREATS. DISCUSSION: A FRONTAL SYSTEM WILL PUSH INTO THE AREA THURSDAY. THIS SYSTEM WILL PRODUCE THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE. THE MOST FAVORABLE TIME FOR SEVERE STORMS WILL BE FROM 2 PM TO MIDNIGHT THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON AND NIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) NIELD
In the hours before
Local storm report, Aug 8, 10:59 PM EDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1059 PM EDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM HAIL 1 N BLOOMINGDALE 39.85N 87.25W
08/08/2012 E0.25 INCH PARKE IN TRAINED SPOTTER
&&
EVENT NUMBER IND1200567
HOMANNLocal storm report, Aug 9, 12:47 AM EDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1247 AM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM TSTM WND DMG HOPE 39.30N 85.77W
08/08/2012 BARTHOLOMEW IN EMERGENCY MNGR
TREES DOWN ON HOUSES. POWER OUT. TIME ESTIMATED FROM
RADAR.
&&
EVENT NUMBER IND1200568
50Special weather statement, Aug 9, 2:11 AM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
211 AM EDT THU AUG 9 2012
INZ036-090645-
MONTGOMERY-
211 AM EDT THU AUG 9 2012
...STRONG THUNDERSTORM ADVISORY FOR CENTRAL MONTGOMERY COUNTY UNTIL
245 AM EDT...
AT 210 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF CRAWFORDSVILLE...MOVING EAST
AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CRAWFORDSVILLE...
NEW MARKET...
LADOGA...
NEW ROSS...
DARLINGTON...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4014 8669 3998 8669 3992 8670 3991 8709
4010 8709
TIME...MOT...LOC 0611Z 260DEG 16KT 3999 8695
50Special weather statement, Aug 9, 2:14 AM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 214 AM EDT THU AUG 9 2012 INZ035-043-044-090645- FOUNTAIN-PARKE-VERMILLION- 214 AM EDT THU AUG 9 2012 ...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN FOUNTAIN...NORTHERN PARKE AND CENTRAL VERMILLION COUNTIES UNTIL 245 AM EDT... AT 210 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NEWPORT...OR 21 MILES SOUTHEAST OF DANVILLE...MOVING EAST AT 15 MPH. WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BLOOMINGDALE... KINGMAN... TURKEY RUN STATE PARK... MARSHALL... YEDDO... WALLACE... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3996 8752 4010 8710 3987 8709 3976 8753 TIME...MOT...LOC 0614Z 255DEG 11KT 3989 8738 50
Special weather statement, Aug 9, 2:46 AM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
246 AM EDT THU AUG 9 2012
INZ036-043-044-051-052-090730-
CLAY-MONTGOMERY-PARKE-VERMILLION-VIGO-
246 AM EDT THU AUG 9 2012
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN CLAY...SOUTHWESTERN
MONTGOMERY...PARKE...SOUTHERN VERMILLION AND NORTHERN VIGO COUNTIES
UNTIL 330 AM EDT...
AT 242 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF PARIS...MOVING EAST AT 30
MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CLINTON...
NEWPORT...
ROCKVILLE...
FAIRVIEW PARK...
MONTEZUMA...
ROSEDALE...
BRIDGETON...
BLOOMINGDALE...
CARBON...
TURKEY RUN STATE PARK...
MARSHALL...
JUDSON...
CECIL HARDEN LAKE...
WAVELAND...
SHADES STATE PARK...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3991 8753 3996 8730 3995 8709 3999 8709
4001 8703 3959 8701 3957 8702 3958 8754
TIME...MOT...LOC 0646Z 252DEG 28KT 3969 8756
50Special weather statement, Aug 9, 3:33 AM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
333 AM EDT THU AUG 9 2012
INZ037-039-046-047-090815-
BOONE-HAMILTON-HENDRICKS-MARION-
333 AM EDT THU AUG 9 2012
...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN BOONE...HAMILTON...
NORTHEASTERN HENDRICKS AND NORTHWESTERN MARION COUNTIES UNTIL 415 AM
EDT...
AT 329 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BROWNSBURG...OR 13 MILES NORTHWEST OF
INDIANAPOLIS...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ZIONSVILLE...
CARMEL...
NOBLESVILLE...
WHITESTOWN...
WILLIAMS CREEK...
WESTFIELD...
SHERIDAN...
MORSE RESERVOIR...
CICERO...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4012 8586 4009 8586 3982 8627 3990 8648
4022 8617
TIME...MOT...LOC 0734Z 223DEG 22KT 3991 8631
50The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 9:26 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Shelby | 33 min |
| Aug 8, 9:58 PM EDT | Areal Flood Advisory | IND | Hendricks, Marion | 3 hr |
| Aug 8, 10:46 PM EDT | Special Weather Statement | IND | Rush | 44 min |
| Aug 9, 2:11 AM EDT | Special Weather Statement | IND | Montgomery | 34 min |
| Aug 9, 2:14 AM EDT | Special Weather Statement | IND | Vermillion | 31 min |
| Aug 9, 2:27 AM EDT | Areal Flood Advisory | IND | Boone, Fountain, Montgomery, Parke, Putnam, Vermillion | 3 hr |
| Aug 9, 2:46 AM EDT | Special Weather Statement | IND | Parke, Vermillion | 44 min |
| Aug 9, 2:59 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 46 min |
| Aug 9, 3:33 AM EDT | Special Weather Statement | IND | Hamilton | 42 min |
| Aug 9, 3:55 AM EDT | Special Weather Statement | IND | Hendricks, Parke, Putnam | 50 min |
| Aug 9, 4:10 AM EDT | Special Weather Statement | IND | Owen | 50 min |
| Aug 9, 4:27 AM EDT | Areal Flood Advisory | IND | Hamilton, Hendricks, Marion | 4 hr |
| Aug 9, 4:42 AM EDT | Special Weather Statement | IND | Hendricks, Marion | 48 min |
| Aug 9, 6:33 PM EDT | Special Weather Statement | IND | Fountain | 27 min |
| Aug 9, 6:46 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke | 44 min |
| Aug 9, 7:02 PM EDT | Tornado Warning | IND | Fountain, Montgomery, Parke, Putnam | 28 min |
| Aug 9, 7:18 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe | 42 min |
| Aug 9, 7:27 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Putnam | 33 min |
| Aug 9, 7:56 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Putnam | 34 min |
| Aug 9, 7:58 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Montgomery, Tippecanoe | 32 min |
Nearby
Areal Flood Warnings in Indiana, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.